ITP OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Fractality of Hofstadter Butterfly in Specific Heat Oscillation 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2012, 卷号: 81, 期号: 4, 页码: 44605
Authors:  Yang, LP;  Xu, WH;  Qin, MP;  Xiang, T;  Yang, LP (reprint author), IFW Dresden, Inst Theoret Solid State Phys, D-01069 Dresden, Germany.
Adobe PDF(367Kb)  |  Favorite  |  View/Download:99/14  |  Submit date:2014/04/25
Two-dimensional Lattices  Magnetic-field  Magnetoresistance Oscillations  Electronic Diamagnetism  Energy-spectrum  Bloch Electrons  Bethe-ansatz